Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 80, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2014, 3:03 PM EDT for 5 counties in Indiana. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 3:03 PM EDT (19:03 UTC)
- Expired
- Jun 19, 2014, 3:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, IN, Hamilton County, IN, Howard County, IN, Madison County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 72 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:25 PM EDT | TSTM WND DMG | Tipton, IN | CARTS ROLLED INTO AND SCRAPED CARS. STOP SIGN BASED IN CONCRETE WEIGHT BLEW OVER AND POSSIBLY DRAGGED. LOCATED AT MARSH STORE. TIME ESTIMATED. |
| Jun 19, 3:45 PM EDT | FUNNEL CLOUD | 6 Nnw Markleville, IN | REPORT FROM COUNTY SHERRIF AND LOCAL MEDIA OF A FUNNEL CLOUD. THE FUNNEL CLOUD WAS FIRST SPOTTED ALONG STATE ROAD 236 IN BETWEEN COUNTY ROADS 200E AND 300E. LAW ENFORCEMENT FOLLOWED THE FUNNEL CLOUD TO THE HENRY COUNTY LINE AS IT MOVED SOUTHEAST. |
| Jun 19, 3:45 PM EDT | TSTM WND DMG | 6 N Markleville, IN | DAMAGE TO TREES...SHED AND BARN DOORS. STORM SURVEY TRAINED EMERGENCY MANAGEMENT OFFICIALS OBSERVED ALL DAMAGE ALIGNED TO THE SOUTHEAST WITH THE PATH OF THE STORM. CONFERRING WITH NWS OFFICIALS...THE DAMAGE EVIDENCE WAS INDICATIVE OF STRAIGHT LINE WINDS ASSOCI |
| Jun 19, 3:45 PM EDT | TORNADO | 6 Nnw Markleville, IN | REPORT FROM COUNTY SHERRIF AND LOCAL MEDIA OF A TORNADO. THE TORNADO WAS FIRST SPOTTED ALONG STATE ROAD 236 IN BETWEEN COUNTY ROADS 200E AND 300E. LAW ENFORCEMENT FOLLOWED THE TORNADO TO THE HENRY COUNTY LINE AS IT MOVED SOUTHEAST. THEY REPORTED SEEING ONLY TR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
486
WUUS53 KIND 191903
SVRIND
INC035-057-067-095-159-191945-
/O.NEW.KIND.SV.W.0080.140619T1903Z-140619T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
303 PM EDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
NORTHEASTERN HAMILTON COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN HOWARD COUNTY IN CENTRAL INDIANA...
MADISON COUNTY IN CENTRAL INDIANA...
TIPTON COUNTY IN CENTRAL INDIANA...
* UNTIL 345 PM EDT
* AT 259 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPTON...AND
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANDERSON...TIPTON...ELWOOD...ALEXANDRIA...ATLANTA...WINDFALL...
ARCADIA...FRANKTON...ORESTES...SUMMITVILLE...LAPEL...RIVER
FOREST...EDGEWOOD...WOODLAWN HEIGHTS...COUNTRY CLUB HEIGHTS...
CHESTERFIELD AND PENDLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4041 8586 4038 8585 4038 8549 3995 8565
3995 8569 4025 8622 4043 8618
TIME...MOT...LOC 1903Z 280DEG 6KT 4033 8608
HAIL...0.75IN
WIND...60MPH
$$
JK1 follow-up statement
642
WWUS53 KIND 191925
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT THU JUN 19 2014
INC035-067-191935-
/O.CAN.KIND.SV.W.0080.000000T0000Z-140619T1945Z/
HOWARD IN-DELAWARE IN-
325 PM EDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DELAWARE AND
SOUTHEASTERN HOWARD COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4038 8558 4016 8557 3995 8565 3995 8569
4025 8622 4039 8619
TIME...MOT...LOC 1925Z 334DEG 7KT 4015 8565 4030 8615
$$
INC057-095-159-191945-
/O.CON.KIND.SV.W.0080.000000T0000Z-140619T1945Z/
TIPTON IN-MADISON IN-HAMILTON IN-
325 PM EDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HAMILTON...MADISON AND TIPTON COUNTIES UNTIL 345 PM EDT...
AT 324 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ANDERSON TO 6 MILES WEST OF TIPTON...AND MOVING
SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ANDERSON...COUNTRY CLUB HEIGHTS...WOODLAWN HEIGHTS...ATLANTA...
CHESTERFIELD...RIVER FOREST...EDGEWOOD...ARCADIA...LAPEL AND
PENDLETON.
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 219 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4038 8558 4016 8557 3995 8565 3995 8569
4025 8622 4039 8619
TIME...MOT...LOC 1925Z 334DEG 7KT 4015 8565 4030 8615
HAIL...0.75IN
WIND...60MPH
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:38 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 19, 2:38 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 238 PM EDT THU JUN 19 2014 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 311 AM EDT THU JUN 19 2014 A SERIES OF FRONTS WILL KEEP CHANCES FOR RAIN ACROSS CENTRAL INDIANA THROUGH INTO NEXT WEEK. HIGH TEMPERATURES WILL BE IN THE 80S FOR MOST OF THE PERIOD...COOLING INTO THE 70S FOR MOST AREAS BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THIS AFTERNOON/... ISSUED AT 1247 PM EDT THU JUN 19 2014 TEMPS STILL APPEAR ON TARGET FOR THIS AFTERNOON. RAISED DEWPOINTS BASED ON LATEST OBS...QUITE HUMID OUT THERE. CAPES HAVE RISEN TO 3000 PLUS BUT LACK OF DECENT SURFACE TRIGGER OR UPPER SUPPORT LENDS TO SCATTERED DIURNAL CONVECTION MOST LIKELY IN LINE WITH RAPID REFRESH RUNS. SURFACE BOUNDARY AND CONVERGENCE IN NORTHERN COUNTIES HINTS AT SLIGHTLY BETTER POTENTIAL AND GIVEN HIGH WATER CONTENT...ANY STORMS THAT FORM SHOULD BE HEAVY RAINERS. HAVE LOWERED POPS ABOUT 10 PERCENT GIVEN THE ABOVE BUT STILL KEEPS THE WHOLE AREA IN CHANCE POPS WITH HIGHEST NE AND LOWEST SW NEAR VINCENNNES. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 311 AM EDT THU JUN 19 2014 FOCUS REMAINS ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. CONTINUED CHANCE POPS TONIGHT WITH A FRONT STILL IN THE AREA. ON FRIDAY...HEIGHTS WILL FALL ALOFT AS UPPER HIGH RETREATS WEST. AT THE SURFACE...AN AREA OF LOW PRESSURE AND ANOTHER COLD FRONT WILL MOVE INTO THE AREA. WITH PLENTY OF MOISTURE AROUND FEEL THAT LIKELY POPS ARE WARRANTED ACROSS THE ENTIRE AREA ON FRIDAY. STILL SOME UNCERTAINTY IN TIMING SO WILL NOT TRY AND TIME POPS YET. SURFACE LOW AND FRONT WILL EXIT THE AREA FRIDAY NIGHT SO ONLY WENT CHANCE POPS THEN. ON SATURDAY THERE ARE SOME HINTS THAT A SURFACE TROUGH WILL HANG AROUND NEARBY...SO LEFT SLIGHT CHANCE POPS IN. WENT DRY SATURDAY NIGHT WITH NO FORCING ACROSS THE AREA. FOR TEMPERATURES THROUGH THE PERIOD GENERALLY STUCK CLOSE TO A MODEL BLEND...WHICH IS NOT THAT DIFFERENT FROM MOS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ISSUED AT 237 PM EDT THU JUN 19 2014 THE LONG TERM BEGINS WITH AN UPPER RIDGE OVER THE AREA MOVING OFF TO THE EAST. AS IT DOES AN UPPER TROUGH OVER MANITOBA WILL MOVE SOUTHEAST INTO THE GREAT LAKES THROUGH THE REMAINDER OF THE LONG TERM. THIS WILL ALLOW FOR SHORTWAVES TO MOVE THROUGH THE MAIN TROUGH AND CAUSE THUNDERSTORM CHANCES THROUGHOUT THE LONG TERM STARTING IN THE NORTHWEST BY SUNDAY NIGHT AND OVERSPREADING THE AREA DURING THE DAY MONDAY. THERE IS SOME INDICATION THAT BRIEF UPPER RIDGING COULD DRY THINGS OUT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT BUT MODELS ARE NOT IN AGREEMENT ON THIS FEATURE AND THUS WILL JUST HAVE LOWER POPS GOING DURING THAT TIME BUT NOT DRY. ONLY CHANGES TO ALLBLEND WERE FOR COLLABORATION PURPOSES BUT GENERALLY WERE NOT BIG. TEMPERATURES WILL DROP DURING THE PERIOD AS THE UPPER TROUGH GETS CLOSER AND BRINGS IN SOME COOLER CANADIAN AIR. && .AVIATION /DISCUSSION FOR 191800Z TAF ISSUANCE/... ISSUED AT 122 PM EDT THU JUN 19 2014 RADAR SHOWS DEVELOPMENT OCCURRING IN A LINE THAT GOES OVER KIND...SO WILL INCLUDE TEMPO THUNDER THERE FOR THE FIRST COUPLE OF HOURS. OTHERWISE HIGH UNCERTAINTY/LOW CONFIDENCE FORECAST IN STORE FOR THIS ISSUANCE. WILL GO WITH PREVAILING VFR THROUGH MUCH OF THE PERIOD. CHANCES FOR THUNDERSTORMS WILL INCREASE AT THE SITES THIS AFTERNOON AS INSTABILITY INCREASES WITH AFTERNOON HEATING...BUT UPPER SINKING MOTION WILL OPPOSE DEVELOPMENT. THUS UNCERTAIN AS TO EXTENT OF CONVECTIVE DEVELOPMENT AND ANY TYPE OF PLACEMENT/TIMING. WITH THIS IN MIND WILL GO WITH VCTS THROUGH THE AFTERNOON AT THE SITES AS DEVELOPMENT COULD OCCUR AT ANY TIME BUT MAY NOT HAPPEN AT ANY PARTICULAR SITE. FOR TONIGHT CONTINUED TO CARRY VCTS AT KLAF ALL NIGHT SINCE IT WOULD BE CLOSEST TO DEALING WITH ANY CONVECTION THAT COULD RIDE OVER THE RIDGE. COULD ALSO SEE SOME FOG THERE WITH IT BEING NORTH OF THE FRONT AND HAVING LIGHT WINDS. GOING WITH VCTS AGAIN TOMORROW STARTING AROUND 15Z WITH AN UPPER WAVE PROVIDING MORE WIDESPREAD FORCING. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...TUCEK SHORT TERM...50 LONG TERM....CP AVIATION...CP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 19, 5:09 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 509 AM EDT THU JUN 19 2014 INZ021-028>031-035>049-051>057-060>065-067>072-200915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 509 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE. HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL. TIMING: TODAY AND TONIGHT. DISCUSSION: SCATTERED THUNDERSTORMS ARE POSSIBLE ANY TIME TODAY AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED...BUT ANY STORM WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE FRIDAY INTO SATURDAY...AND AGAIN MONDAY THROUGH WEDNESDAY. AT THIS TIME SEVERE STORMS ARE NOT EXPECTED. LIGHTNING AND HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORM. DISCUSSION: UPPER LEVEL DISTURBANCES AND A COUPLE OF COLD FRONTS WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 19, 11:31 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1131 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 4 ENE CARMEL 39.99N 86.04W
06/18/2014 HAMILTON IN AMATEUR RADIO
SEVERAL TREES AND NUMEROUS LIMBS DOWNED NEAR 131ST TO
146TH AND HAZEL DELL TO RIVER ROAD.
&&
DRTSpecial weather statement, Jun 19, 2:30 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
230 PM EDT THU JUN 19 2014
INZ041-042-049-191900-
DELAWARE-HENRY-RANDOLPH-
230 PM EDT THU JUN 19 2014
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN DELAWARE...
NORTHEASTERN HENRY AND SOUTHWESTERN RANDOLPH COUNTIES UNTIL 300 PM
EDT...
AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MUNCIE...MOVING SOUTHEAST
AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SUMMIT LAKE STATE PARK...
BLOUNTSVILLE...
MOORELAND...
LOSANTVILLE...
MODOC...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4000 8503 4000 8519 3991 8520 4006 8540
4013 8533 4003 8500
TIME...MOT...LOC 1830Z 305DEG 12KT 4006 8531
LEE/DTSpecial weather statement, Jun 19, 2:42 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
242 PM EDT THU JUN 19 2014
INZ038-191915-
TIPTON-
242 PM EDT THU JUN 19 2014
...STRONG THUNDERSTORM ADVISORY FOR TIPTON COUNTY UNTIL 315 PM EDT...
AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TIPTON...OR 11 MILES SOUTH OF KOKOMO...
MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TIPTON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4033 8586 4022 8586 4022 8587 4022 8599
4031 8617 4037 8614
TIME...MOT...LOC 1843Z 303DEG 9KT 4032 8605
LEE/DTLocal storm report, Jun 19, 3:00 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
300 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND GST TIPTON 40.28N 86.04W
06/19/2014 E50 MPH TIPTON IN TRAINED SPOTTER
0258 PM HAIL TIPTON 40.28N 86.04W
06/19/2014 E0.25 INCH TIPTON IN TRAINED SPOTTER
&&
DRTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:40 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 50 min |
| Jun 18, 11:06 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton | 39 min |
| Jun 18, 11:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Madison, Montgomery | 47 min |
| Jun 19, 5:15 AM EDT | Areal Flood Warning | IND | Randolph | 9 hr |
| Jun 19, 7:48 AM EDT | River Flood Warning | IND | Delaware, Randolph | 24 hr |
| Jun 19, 8:09 AM EDT | Special Weather Statement | IND | Randolph | 21 min |
| Jun 19, 2:30 PM EDT | Special Weather Statement | IND | Henry | 30 min |
| Jun 19, 2:42 PM EDT | Special Weather Statement | IND | Tipton | 33 min |
| Jun 19, 2:54 PM EDT | Flash Flood Warning | IND | Henry, Randolph | 3 hr |
| Jun 19, 2:59 PM EDT | Flash Flood Warning | IND | Henry, Randolph | 3 hr |
| Jun 19, 3:33 PM EDT | Areal Flood Advisory | IND | Hamilton, Madison, Tipton | 4 hr |
| Jun 19, 3:44 PM EDT | Tornado Warning | IND | Delaware, Henry, Madison | 31 min |
| Jun 19, 3:58 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton | 32 min |
| Jun 19, 4:04 PM EDT | Flash Flood Warning | IND | Henry | 5 hr |
| Jun 19, 4:19 PM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Tipton | 3 hr |
| Jun 19, 5:14 PM EDT | Areal Flood Advisory | IND | Carroll, Howard, Tippecanoe | 3 hr |
| Jun 19, 5:34 PM EDT | Areal Flood Advisory | IND | Boone, Hamilton | 3 hr |
| Jun 19, 5:59 PM EDT | Flash Flood Warning | IND | Boone, Hamilton | 6 hr |
| Jun 19, 6:10 PM EDT | Areal Flood Advisory | IND | Hancock, Marion | 3 hr |
| Jun 19, 6:30 PM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.